Alert archive / Ohio / Small Craft Advisories in 2016
Small Craft Advisory 61, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Nov 28, 2016, 3:46 AM EST. It took effect at Nov 28, 2016, 7:00 PM EST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Nov 28, 2016, 3:46 AM EST (08:46 UTC)
- In effect from
- Nov 28, 2016, 7:00 PM EST
- Expired
- Nov 29, 2016, 10:00 AM EST
- In force
- 15 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
668 WHUS71 KCLE 280846 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 346 AM EST MON NOV 28 2016 .DEEP LOW PRESSURE OVER MINNESOTA AND WISCONSIN WILL SHIFT TO THE WESTERN GREAT LAKES TONIGHT SENDING AN OCCLUDED FRONT ACROSS LAKE ERIE. SOUTHEAST WINDS AHEAD OF THE SYSTEM WILL INCREASE TO NEAR 30 KNOTS THIS EVENING AND EARLY TONIGHT BEFORE TURNING SOUTHWEST AND DIMINISHING TUESDAY. LEZ142>149-281700- /O.NEW.KCLE.SC.Y.0061.161129T0000Z-161129T1500Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 346 AM EST MON NOV 28 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST TUESDAY. * WINDS...SOUTHEAST WINDS WILL INCREASE TO 30 KNOTS THIS EVENING BEFORE SHIFTING SOUTHWEST OVERNIGHT. WINDS WILL DIMINISH TO UNDER 20 KNOTS TUESDAY MORNING. * WAVES/SEAS...WAVES WILL INCREASE TO 3 TO 5 FEET OVERNIGHT BEFORE SUBSIDING ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
5 follow-up statements
845 WHUS71 KCLE 281524 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1024 AM EST MON NOV 28 2016 .DEEP LOW PRESSURE OVER MINNESOTA AND WISCONSIN WILL SHIFT TO THE WESTERN GREAT LAKES TONIGHT SENDING AN OCCLUDED FRONT ACROSS LAKE ERIE. SOUTHEAST WINDS AHEAD OF THE SYSTEM WILL INCREASE TO NEAR 30 KNOTS THIS EVENING AND EARLY TONIGHT BEFORE TURNING SOUTHWEST AND DIMINISHING TUESDAY. LEZ142>149-282330- /O.CON.KCLE.SC.Y.0061.161129T0000Z-161129T1500Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 1024 AM EST MON NOV 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST TUESDAY... * WINDS...SOUTHEAST WINDS WILL INCREASE TO 30 KNOTS THIS EVENING BEFORE SHIFTING SOUTHWEST OVERNIGHT. WINDS WILL DIMINISH TO UNDER 20 KNOTS TUESDAY MORNING. * WAVES/SEAS...WAVES WILL INCREASE TO 3 TO 5 FEET OVERNIGHT BEFORE SUBSIDING ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
104 WHUS71 KCLE 282049 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 349 PM EST MON NOV 28 2016 .DEEP LOW PRESSURE OVER MINNESOTA AND WISCONSIN WILL SHIFT TO THE WESTERN GREAT LAKES TONIGHT SENDING AN OCCLUDED FRONT ACROSS LAKE ERIE. SOUTHEAST WINDS AHEAD OF THE SYSTEM WILL INCREASE TO NEAR 30 KNOTS THIS EVENING AND EARLY TONIGHT BEFORE TURNING SOUTHWEST AND DIMINISHING TUESDAY. LEZ142>149-290500- /O.CON.KCLE.SC.Y.0061.161129T0000Z-161129T1500Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 349 PM EST MON NOV 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST TUESDAY... * WINDS...SOUTHEAST WINDS WILL INCREASE TO 30 KNOTS THIS EVENING BEFORE SHIFTING SOUTHWEST OVERNIGHT. WINDS WILL DIMINISH TO UNDER 20 KNOTS TUESDAY MORNING. * WAVES/SEAS...WAVES WILL INCREASE TO 3 TO 6 FEET OVERNIGHT BEFORE SUBSIDING ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
402 WHUS71 KCLE 290228 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 928 PM EST MON NOV 28 2016 .DEEP LOW PRESSURE OVER MINNESOTA WILL SHIFT TO THE WESTERN GREAT LAKES TONIGHT SENDING AN OCCLUDED FRONT ACROSS LAKE ERIE. SOUTHEAST WINDS AHEAD OF THE SYSTEM WILL INCREASE TO NEAR 30 KNOTS EARLY TONIGHT BEFORE TURNING SOUTHWEST AND DIMINISHING TUESDAY. LEZ142>149-291030- /O.CON.KCLE.SC.Y.0061.000000T0000Z-161129T1500Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 928 PM EST MON NOV 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST TUESDAY... * WINDS...SOUTHEAST WINDS WILL INCREASE TO 30 KNOTS EARLY TONIGHT BEFORE SHIFTING SOUTHWEST OVERNIGHT. WINDS WILL DIMINISH TO UNDER 20 KNOTS TUESDAY MORNING. * WAVES/SEAS...WAVES WILL INCREASE TO 3 TO 6 FEET OVERNIGHT BEFORE SUBSIDING ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
608 WHUS71 KCLE 290855 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 355 AM EST TUE NOV 29 2016 LEZ142>149-291500- /O.CON.KCLE.SC.Y.0061.000000T0000Z-161129T1500Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 355 AM EST TUE NOV 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS...SOUTHEAST WINDS TO 30 KNOTS WILL SHIFT SOUTHWEST AND DIMINISH TO UNDER 20 KNOTS THIS MORNING. * WAVES/SEAS...WAVES OF 3 TO 5 FEET WILL SUBSIDE EARLY TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
279 WHUS71 KCLE 291510 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1010 AM EST TUE NOV 29 2016 LEZ142>149-291615- /O.EXP.KCLE.SC.Y.0061.000000T0000Z-161129T1500Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 1010 AM EST TUE NOV 29 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... SOUTH WINDS HAVE DECREASED INTO THE 10 TO 20 KNOT RANGE AND WILL CONTINUE TO DECREASE THIS AFTERNOON. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Nov 28, 3:38 AM EST, 8 minutes earlier.
Area forecast discussion, Nov 28, 3:38 AM EST, 8 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
338 AM EST Mon Nov 28 2016
.SYNOPSIS...
Low pressure will move slowly east to Lake Superior by Tuesday
night. An occluded front will move east across the area Tuesday
followed by a reinforcing cold front Wednesday afternoon. The low
pressure system will slowly push to the coast of Maine by Thursday
night with a trough of low pressure lagging back west over the Great
Lakes by the end of the week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Vertically stacked low over the upper midwest will move very little
today. The storm system will force warm air advection to move east
across the forecast area today and expecting to see temperatures
warm nicely through the day as flow will be tapped out of the Gulf
of Mexico. The big question is the timing of the next chance for
rain showers. An area of upper level positive vorticity advection
will swing east in the weak short wave trough and bring with it
limited moisture to the area initially. A line of showers currently
on radar will push east into the western portions of the area this
morning. However, the precipitation will struggle to move east
through the day and initial thoughts are to delay timing of the rain
in the east. Actually, I would not be surprised if the rain holds
off until after dark in the extreme east. So, will trend
precipitation chances back a few hours for today.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
Massive upper level stacked low pressure will very slowly meander
its way to Lake Superior and then gradually to the coast of Maine by
Thursday night. The low will force an occluded front across the
area Tuesday followed by a reinforcing cold front Wednesday
afternoon.
Strong southerly flow will continue to pump warm air into the
forecast area tonight into Tuesday ahead of the occluded front.
Actually, overnight lows tonight may not be much cooler than today's
high temperatures.
Showers will spread east over the entire forecast area in advance of
the occluded front. Models suggest a surge of moisture will push
north ahead of the frontal boundary and bring a better chance for
rain tonight. Then, as the occluded front pushes east, a dry slot
will punch in from the southwest and bring and end to the
precipitation. Conditions will dry out later Tuesday into Tuesday
evening. A reinforcing cold front will sweep east across the area
Wednesday but will set up another round of moisture in advance of
the front. This will cause showers to develop along and ahead of the
front Tuesday night into Wednesday. A weak wave of low pressure is
progged to move northeast along the appalachian mountains and the
front Wednesday afternoon into Wednesday night and this will cause a
surge in the rain threat in the southeast and eastern portions of
the forecast area. Another dry slot pushes northeast toward the
area but will remain just south of the region and wrap around
moisture will return in response to low pressure moving into Maine.
The cyclonic flow will begin to pump colder air into the forecast
area Thursday and Thursday night. Looking for a mix of rain and
snow Thursday night in the colder air mass.
Gradient will begin to increase across the area today into tonight
due to the low pressure affecting the local area. Winds tonight
will be on the increase tonight into Tuesday morning and it is
expected to be windy in the west and along the lakeshore. Holding
off on any wind advisories as it appears at this time it will be
marginal at best.
&&
.LONG TERM /FRIDAY THROUGH SUNDAY/...
The long term begins Friday with models in decent agreement
showing low pressure in southern Quebec with a trough across the
central lakes. High pressure will be in the central and northern
Rockies and northern plains states. The high will build east into
the mid Mississippi Valley, Tennessee and lower Ohio Valleys by
Saturday. Sunday the GFS and ECMWF are out of phase. The ECMWF
brings low pressure north out of the Gulf Coast while the GFS
holds it closer to the shore. Main threat to the area will be lake
effect snow/rain showers with 850mb temps -4 to -8c Friday into
Saturday. Surface temps marginal with mostly snow at night and a
mix possible during the days.
&&
.AVIATION /06Z Monday THROUGH Friday/...
Models a little slower with the timing of the next system. Light
rain now across Illinois...falling from 8k- 10k cigs. Rain will
spread into NW OH Monday morning...but not reach Cle until toward
evening. Gusty SE winds will develop tomorrow with the warm
front.
Heavier rain showers will move across the area tomorrow night as a
cold front moves across the forecast area. Will see south to
southwest wind gusts into the lower to mid 30s with the cold front
Monday night.
OUTLOOK...Non-VFR likely Monday night in -shra. Non-VFR possible
again in the east Wednesday and Thursday.
&&
.MARINE...
South-southeast flow will back to southeast today and increase to 15
knots or so by 00z Tuesday. Winds will then increase rapidly
through the evening reaching near 30 knots ahead of an occluded
front that will move east across the lake after 06z. Behind the
front winds will veer to the southwest and will then begin to
diminish to 20 to 25 knots by 12z Tuesday. Main concern is for the
potential for gales. Ahead of the front, winds will be from the
south in a warm advection pattern. After the front we will see only
minimal cooling before winds diminish. And, air temps should still
be warmer than the lake. At present, model guidance suggests 30
knots will be about the max average sustained wind speed and GLERL
forecast also shows 28-30 knots. Wouldnt be surprised with gusts
to/above 35 knots for a couple hours late evening/early overnight
but for now will just go with a small craft advisory. Tuesday winds
continue to diminish reaching about 10 knots by evening. Will begin
the small craft advisory around 00z Tuesday and end 15z Tuesday.
Wednesday night into Thursday winds increase from the southwest
again to 20 to 25 knots during the day Thursday and continuing into
friday. will likely need another small craft advisory then as
well.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory from 7 PM this evening to 10 AM EST
Tuesday for LEZ142>149.
&&
SYNOPSIS...Lombardy
NEAR TERM...Lombardy
SHORT TERM...Lombardy
LONG TERM...TK
AVIATION...DJB
MARINE...TKHazardous weather outlook, Nov 27, 4:37 AM EST, 23 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 437 AM EST SUN NOV 27 2016 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-280945- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- 437 AM EST SUN NOV 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-280945- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-THE LAKE OH- LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 437 AM EST SUN NOV 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in Ohio, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.